An analog of Pólya’s theorem for multivalued analytic functions with finitely many branch points
- Authors: Suetin S.P.1
-
Affiliations:
- Steklov Mathematical Institute of Russian Academy of Sciences
- Issue: Vol 101, No 5-6 (2017)
- Pages: 888-898
- Section: Volume 101, Number 5, May, 2017
- URL: https://journals.rcsi.science/0001-4346/article/view/150048
- DOI: https://doi.org/10.1134/S0001434617050145
- ID: 150048
Cite item
Abstract
An analog of Pólya’s theorem on the estimate of the transfinite diameter for a class of multivalued analytic functions with finitely many branch points and of the corresponding class of admissible compact sets located on the associated (with this function) two-sheeted Stahl–Riemann surface is obtained.
About the authors
S. P. Suetin
Steklov Mathematical Institute of Russian Academy of Sciences
Author for correspondence.
Email: suetin@mi.ras.ru
Russian Federation, Moscow
Supplementary files
